Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On the application of elliptic functions in non-linear forced oscillations

Author: C. S. Hsu
Journal: Quart. Appl. Math. 17 (1960), 393-407
MSC: Primary 70.00; Secondary 33.00
DOI: https://doi.org/10.1090/qam/110250
MathSciNet review: 110250
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Erdelyi, ed., Higher transcendental functions, vol. II, McGraw-Hill Book Co., New York, 1953
  • [2] E. Jahnke and F. Emde, Tables of functions with formulae and curves, Dover Publications, New York, 1943 MR 0008332
  • [3] H. Helfenstein, Ueber eine spezielle Lamesche Differentialgleichung, mit Anwendung auf eine approximative Resonanzformel der Duffingschen Schwingungsgleichung, Eidgenoessische Technische Hochschule in Zurich, Promotionsarbeit # 1985, Zurich, 1950 MR 0043298
  • [4] C. S. Hsu, On simple subharmonics, to be published in Quart. Appl. Math. MR 0101938
  • [5] L. M. Milne-Thomson, Jacobian elliptic function tables, Dover Publications, Inc., New York, 1950 MR 0088071
  • [6] R. M. Rosenberg, On the periodic solutions of the forced oscillator equation, Quart. Appl. Math. 15, 341 (1958) MR 0092051
  • [7] R. M. Rosenberg, A note on the response of systems with and without non-linear elements, Proc. International Congress of Mathematicians, vol. I, American Mathematical Society, Providence, R. I., 1952, p. 649
  • [8] J. J. Stoker, Non-linear vibration, Interscience Publications, Inc., New York, 1950
  • [9] E. T. Whittaker and G. N. Watson, Modern analysis, Cambridge University Press, New York, 1947

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 70.00, 33.00

Retrieve articles in all journals with MSC: 70.00, 33.00

Additional Information

DOI: https://doi.org/10.1090/qam/110250
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society